Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/2083,
  title    = {Stability and HOPF Bifurcation Analysis in a Stage-structured Predator-prey system with Two Time Delays},
  author    = {Yongkun Li and  Meng Hu},
  country   = {},
  institution={},
  abstract  = {A stage-structured predator-prey system with two time delays is considered. By analyzing the corresponding characteristic equation, the local stability of a positive equilibrium is investigated and the existence of Hopf bifurcations is established. Formulae are derived to determine the direction of bifurcations and the stability of bifurcating periodic solutions by using the normal form theory and center manifold theorem. Numerical simulations are carried out to illustrate the theoretical results. Based on the global Hopf bifurcation theorem for general functional differential equations, the global existence of periodic solutions is established.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {8},
  year      = {2011},
  pages     = {1316 - 1324},
  ee        = {http://waset.org/publications/2083},
  url       = {http://waset.org/Publications?p=56},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 56, 2011},
}